# SDR SWAA2022030355467

- Difficulty date: March 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 51,952 hours, 30,693 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Fed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GOUGE DAMAGE REQUIRES PERMANENT REPAIR. REF LP 0891190 AND NR D356683 / REPAIRED DOOR GOUGE PER SRM 52-00-01-2R-2. THIS IS A CATEGORY A REPAIR. NO FURTHER ACTIONS OR INSPECTIONS REQUIRED. (SEE SA-M 326 #A1146776)
